# SDR DALA2015042002826

- Difficulty date: April 18, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 92,791 hours, 38,784 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX ROWS 15-26 SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE.  REPAIRED SPLICES, REPLACED CHARGER UNIT IN FWD CABIN, M9011, REPLACED BATTERY PACK IN AFT CABIN CHARGER, M9012.  ALL EMERGENCY LIGHTS, OPS CKS OK.
